How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2532
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I am having stomach troubles.

Customer Question

I am having stomach troubles.
Submitted: 8 months ago.
Category: Health
Expert:  Onlinedoc replied 8 months ago.
Hi,What is your age and gender?What are your current symptoms?Are you taking any medicines?Duration?Any other medical illness?Thanks.
Customer: replied 8 months ago.

I am 55 and female. I have been having upset stomachs

Expert:  Onlinedoc replied 8 months ago.
Hi,If you have nausea,vomiting,diarrhea then possible differential diagnosis may include Gastroenteritis,Irritable bowel syndrome,Colitis,Gastritis.You can maintain a good hydration with Gatorade.Also eat BRATY (Banana,rice,apple sauce,toast & yogurt).Start a probiotic.You should take peptobismol.Also try citrucel.Try Zantac.If you are unable to keep liquids down,dizziness,severe diarrhea,pain abdomen then you should see your doctor for a clinical exam.Let me know duration of symptoms like diarrhea,vomiting,dizziness,pain abdomen?Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal.
Customer: replied 8 months ago.

I'm taking stomach medicine for acid reflux

Expert:  Onlinedoc replied 8 months ago.
Which medicine are you taking?Do you have heartburn,nausea,diarrhea?Pain abdomen?Duration of symptoms?Thanks.
Customer: replied 8 months ago.

I am taking lansopazole 30 mg for a few months now. Sometimes nausea. No diarrhea. Been having it for years.

Expert:  Onlinedoc replied 8 months ago.
Hi,As per your description,you should take Zantac 150 mg at bedtime after meals.You should also try Liquid gaviscon when you have nausea.Take citrucel on a regular basis as it helps in digestion.And maintain a good hydration.A clinical exam by a gastroenterologist can be helpful for further evaluation.Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal. Please leave positive rating above the chat box so I can get credit for helping you todaywe only get after positive feedback.Thanks.
Customer: replied 8 months ago.

I took zantac too along with my stomach med. last night. Is it ok to take the 2 at night.

Expert:  Onlinedoc replied 8 months ago.
You can take Zantac either 300 mg once a day at night or 150 mg twice a day.If your symptoms'll persist then you should go to see your gastroenterologist for other prescribe medicines.If you are satisfied with our conversation then bonus and positive feedback are appreciated.Feel free for further queries.Hope this helps.
Customer: replied 8 months ago.

Would any other illnesses cause this

Expert:  Onlinedoc replied 8 months ago.
Irritable bowel syndrome,Peptic ulcer can cause such symptoms.So if you'll not feel relief from such medicines then you should see doctor for a clinical exam to determine the exact diagnosis. If you are satisfied with our conversation then bonus and positive feedback are appreciated.Feel free for further queries.Hope this helps.
Customer: replied 8 months ago.

I didn't sleep very well last night

Expert:  Onlinedoc replied 8 months ago.
Lack of sound sleep can also aggravate nausea.You should take Zantac 300 mg at night and lansoprazole 30 mg in morning.You should elevate your head while sleeping with an extra pillow.Avoid late night eating.Do deep breathing exercises.Hope this helps.
Expert:  Onlinedoc replied 8 months ago.
If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.We are here to help you until you satisfy.Bonus and positive feedback are highly appreciated.Thanks.
Customer: replied 8 months ago.

would a disease cause this.

Expert:  Onlinedoc replied 8 months ago.
Stress,anxiety,medicine side effect,disease like Gastritis,improper dietary patterns can cause nausea.Hope this helps.
Customer: replied 8 months ago.

what about cancer

Expert:  Onlinedoc replied 8 months ago.
Nausea itself doesn't suggest cancer.If there is weight loss,vomiting,severe heartburn,bloody vomiting,pain abdomen,fever,loss of appetite,fatigue are associated symptoms in case of cancer.If you don't have any associated such symptoms then chances of cancer are less.Hope this helps. Please leave positive rating above the chat box so I can get credit for helping you todaywe only get after positive feedback.Thanks.
Customer: replied 8 months ago.

I have no fever or severe heartburn, no bloody vomiting. I have loss of appetite

Expert:  Onlinedoc replied 8 months ago.
Your description and current symptoms are not related to cancer.You shouldn't worry.Hope this helps.

Related Health Questions